Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

why am i so paranoid about taking new meds???? adult content

my MW says i have bacterial vaginosis and need to take an antibiotic called metronidazole (sp?) but i am terrified of taking it...im scared im going to have an allergic reaction or something...i have no reason to feel this way....why am i such a wimp??

 
Anonymous

Asked by Anonymous at 10:27 AM on Oct. 4, 2010 in Health

This question is closed.
Answers (7)
  • I don't know why you are such a whimp lol. J/k. How long are you going to be on it. I've been on it. Its different. One thing is you CANT drink at ALL on it, you will puke. Also you get kind of a metallic taste in your mouth from it. I also got thrush from it. But it is a good med, tolerated by most people. I wouldn't worry about allergic reactions. And if all else fails, quit reading up on it, and don't ask people about it. Your doc is the ONLY person you should be asking questions, or a pharmacist
    Zakysmommy

    Answer by Zakysmommy at 10:32 AM on Oct. 4, 2010

  • Do some research on Bacterial V. and see what meds. they use for it. And check out the antibiotic. You can Google anything. You just need more information.
    Knowledge is power.
    gammie

    Answer by gammie at 10:32 AM on Oct. 4, 2010

  • Take one and don't drink alcohol and have some benadryl in the med. cabinet.
    If you aren't allergic to any antibiotics chances of being allergic to this one are slim.
    twinsplus2more

    Answer by twinsplus2more at 10:33 AM on Oct. 4, 2010

  • Nah, I am that way too any time I start a new medication. Flagyl has some side effects like don't drink alcohol while you are taking it because it can make you sick.
    Izsarejman

    Answer by Izsarejman at 10:30 AM on Oct. 4, 2010

  • unless you have known reactions to antibiotics, it is highly unlikely that you'll react to it.
    ObbyDobbie

    Answer by ObbyDobbie at 10:35 AM on Oct. 4, 2010

  • If you are on the pill you may also need to use other kind of birth control while on antibiotics. Just ask your Doctor about this.
    gammie

    Answer by gammie at 10:36 AM on Oct. 4, 2010

  • I don't blame you. I worry about any new meds.
    The first time I had to take an antibiotic ,( I think it was about 45 years ago,....LOL for strep throat) , I was really scared. I rarely have to take any medications..I have been lucky. But last year I was diagnosed with osteoporosis and have to take Boniva....I hate the idea of HAVING TO take any meds. Ugh. I am always worried about side effects!!!
    gertie41

    Answer by gertie41 at 12:27 PM on Oct. 4, 2010